BibTeX record: journals/tcs/MorisakiS80

download as .bib file

@article{DBLP:journals/tcs/MorisakiS80,
  author    = {Masato Morisaki and
               K{\^{o}} Sakai},
  title     = {A Complete Axiom System for Rational Sets with Multiplicity},
  journal   = {Theor. Comput. Sci.},
  year      = {1980},
  volume    = {11},
  pages     = {79--92},
  url       = {http://dx.doi.org/10.1016/0304-3975(80)90038-9},
  doi       = {10.1016/0304-3975(80)90038-9},
  timestamp = {Tue, 30 Sep 2014 12:35:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/MorisakiS80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}